TITLE

Clozapine/risperidone/valproate interaction: Myocarditis: case report

PUB. DATE
February 2020
SOURCE
Reactions Weekly;2/8/2020, Vol. 1790 Issue 1, p84
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
On admission, he started receiving treatment with clozapine 25 mg/day and the dose was increased to 100 mg/day on day 15. After 18 days of clozapine initiation, an ECG revealed re-polarisation abnormalities in the inferior leads, sinus tachycardia and normal QRS complex duration. Therefore, clozapine therapy was stopped.
ACCESSION #
141597756

 

Related Articles

  • Aripiprazole.  // Reactions Weekly;3/17/2012, Issue 1393, p8 

    The article describes the case of a 36-year-old man who developed fatal eosinophilic myocarditis during treatment with aripiprazole.

  • Aripiprazole/clozapine interaction.  // Reactions Weekly;7/21/2012, Issue 1411, p9 

    The article describes the case of a 47-year-old woman who experienced worsened delusions and new auditory hallucinations after addition of aripiprazole to clozapine.

  • Clozapine.  // Reactions Weekly;2/4/2012, Issue 1387, p14 

    The article describes the case of a 48-year-old man who developed allergic myocarditis while being treated with clozapine, and subsequently died.

  • Clozapine.  // Reactions Weekly;2/13/2010, Issue 1288, p13 

    The article describes the case of a 31-year-old man with paranoid schizophrenia who developed myocarditis after clozapine was added to his existing antipsychotic regimen.

  • Clozapine.  // Reactions Weekly;10/27/2012, Issue 1425, p14 

    The article describes the case of a 29-year-old man who developed myocarditis during treatment with clozapine for treatment-resistant schizoaffective disorder.

  • Clozapine.  // Reactions Weekly;7/23/2011, Issue 1361, p15 

    The article describes the case of a male patient who developed myocarditis during clozapine treatment for schizoaffective psychosis, published in "Psychiatrische Praxis."

  • Clozapine-induced myocarditis.  // Reactions Weekly;May2015, Vol. 1550 Issue 1, p7 

    The article discusses a report published in the periodical "Acta Psychiatrica Scandinavica" which found that incidence of clozapine-associated myocarditis is approximately three percent rather than the usual estimate of under one percent.

  • Clozapine.  // Reactions Weekly;Oct2015, Vol. 1572 Issue 1, p68 

    The article presents a case study of a 20-year-old man who developed myocarditis after being treated with clozapine.

  • Aripiprazole/clozapine interaction.  // Reactions Weekly;8/1/2013, Issue 1463, p10 

    The article presents a case study of a 25-year old man who developed partial bowel obstruction while receiving clozapine and aripiprazole.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics